Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

History of lower limb DVT. Should I continue Acitrom?

7 year back i.e.2005 i had right lower limb deep vein throumbusis( DVT ) since that time i started to eat acitrom 2mg.i left eating of acitrom 2mg.2008 to 2009 i had suffered with cerebral veinus sinus throumbus(CVST),and then i started to eat acitrom 2mg for alternate days i.e 1-0-1-0-1-0.... to till date.Please let me know whether i have to continue to eat acitrom 2mg. or stop.if i should continue,tell me why?
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for your query

i can feel your concerns

since you have suffered from two events of thrombosis in the past,you cannot stop your anticogulant therapy.

it is recommended that patients suffering from two episodes of thrombosis will continue taking anticoagulant therapy mostly lifelong

i advise you to continue with your drug and donot alter it's dose without consulting your physician
i am available for your help
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor